MAUDE Adverse Event Report: ALPHATEC SPINE, INC. INVICTUS; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

ALPHATEC SPINE, INC. INVICTUS; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 15005-075-050
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The implant was used for treatment, not diagnosis.Both implants remain in situ radiograph images were not provided.The identifying lot number was not provided; there, a review of the device history record could not performed.No additional information has been received regarding this event.Based on the information provided, a root cause cannot be determined.If additional information is provided, a supplemental report will be submitted.
 
Event or Problem Description
A 51 y/o male underwent a posterior lumbar interbody fusion procedure at l4-5 on (b)(6) 2022.Around 4 months postoperatively, a radiograph revealed two broken screws.A revision surgery has not been scheduled.

Brand Name
INVICTUS
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vide roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino vide roble
carlsbad, CA 92008
9014283693
MDR Report Key16595426
Report Number2027467-2023-00023
Device Sequence Number4474628
Product Code KWP
UDI-Device Identifier00190376186412
UDI-Public(01)00190376186412
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K181677
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15005-075-050
Device Catalogue Number15005-075-050
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2023
Initial Report FDA Received Date03/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexMale